# SDR ASAA2018030923976

- Difficulty date: March 9, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, INTERCOSTAL CRACKED BS 294.5 - BS 285, BL 0. GROUNDED - YES. REPLACED INTERCOSTAL BS 294.5 - BS 285, BL 0 P/N 141A5410U3 PO 911662.1 PER BAC DWG 141A5400 REV AG.
